# SDR SWAA2012112901039

- Difficulty date: November 9, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME IS CRACKED AT UPPER O/B CORNER.  LEFT NR 1 WINDOW FRAME IS CRACKED AT UPPER O/B CORNER  / WILL BE REPAIRED BY REMOVING & REPLACING LEFT NR 1 WINDOW FRAME PER ACO 8338-53.
